# SDR CA140804006

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE THE RT ENGINE WAS SURGING WITH TQ AND NP FLUCTUATING AND ACFT YAW.  ITT STARTED TO RISE AND CREW SECURED THE ENGINE WHEN ITT REACHED 850 DEGREES. CUSTOMER REPORTED A CT DISK AND STATOR REPLACED 50 HOURS PRIOR THIS EVENT AND THAT GRINDING NOISE COULD BE HEARD WHEN ROTATING THE PROPELLER DURING PRE-FLIGHT CHECK OF LAST FEW FLIGHTS. THE ENGINE WILL BE SPLIT TO INSPECT THE HOT SECTION CONDITION.
